# SDR 95ZZZX2888

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3340 · Exterior Lighting
- Part: Motor
- Part number: WRM39
- Condition: Separated
- Location: Beacon
- Component: Whelen, WRML14
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING NEW PART, BEACON MOTOR SEPARATED BETWEEN MOTOR AND TRANSMISSION.  FOUND RIVETS NOT INSTALLED RIGHT.
